RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 5, Pages 739–747 (Mi mz5816)  

This article is cited in 7 scientific papers (total in 7 papers)

Albanese map for $GMZ$-varieties

V. A. Krasnov


Full text: PDF file (595 kB)

English version:
Mathematical Notes, 1984, 35:5, 391–396

Bibliographic databases:

UDC: 513.88
Received: 10.01.1983

Citation: V. A. Krasnov, “Albanese map for $GMZ$-varieties”, Mat. Zametki, 35:5 (1984), 739–747; Math. Notes, 35:5 (1984), 391–396

Citation in format AMSBIB
\Bibitem{Kra84}
\by V.~A.~Krasnov
\paper Albanese map for $GMZ$-varieties
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 5
\pages 739--747
\mathnet{http://mi.mathnet.ru/mz5816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750815}
\zmath{https://zbmath.org/?q=an:0568.14013}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 5
\pages 391--396
\crossref{https://doi.org/10.1007/BF01137699}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100013}


Linking options:
  • http://mi.mathnet.ru/eng/mz5816
  • http://mi.mathnet.ru/eng/mz/v35/i5/p739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “On orientable real algebraic $M$-surfaces”, Math. Notes, 62:4 (1997), 434–438  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Krasnov, “Real algebraic GM$\mathbb Z$-surfaces”, Izv. Math., 62:4 (1998), 695–721  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. A. Krasnov, “Albanese homomorphism of the Chow group of 0-cycles of a real algebraic variety”, Math. Notes, 65:1 (1999), 64–69  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Krasnov, “Real algebraic varieties without real points”, Izv. Math., 63:4 (1999), 757–790  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. A. Krasnov, O. V. Danilova, “The Abel–Jacobi Map for Real Hyperelliptic Surfaces of Genus 3”, Math. Notes, 75:5 (2004), 601–607  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. O. V. Danilova, “Abel–Jacobi Mapping for Real Hyperelliptic Riemann Surfaces”, Math. Notes, 76:6 (2004), 778–783  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. A. Krasnov, “Real Kummer surfaces”, Izv. Math., 83:1 (2019), 65–103  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020